Previous |  Up |  Next

Article

Keywords:
fuzzy contraction mapping; fuzzy continuous mapping
Summary:
In this paper the concept of a fuzzy contraction$^*$ mapping on a fuzzy metric space is introduced and it is proved that every fuzzy contraction$^*$ mapping on a complete fuzzy metric space has a unique fixed point.
References:
[1] M. A. Erceg: Metric spaces in fuzzy set theory. J. Math. Anal. Appl. 69 (1979), 205–230. MR 0535292 | Zbl 0409.54007
[2] A. George, P. Veeramani: On some results in fuzzy metric spaces. Fuzzy Sets Syst. 64 (1994), 395–399. MR 1289545
[3] A. George, P. Veeramani: Some theorems in fuzzy metric spaces. J. Fuzzy Math. 3 (1995), 933–940. MR 1367026
[4] A. George, P. Veeramani: On some results of analysis for fuzzy metric spaces. Fuzzy Sets Syst. 90 (1997), 365–368. MR 1477836
[5] O. Kaleva, S. Seikkala: On fuzzy metric spaces. Fuzzy Sets Syst. 12 (1984), 215–229. MR 0740095
[6] G. Rajendran, G. Balasubramanian: Fuzzy contraction mapping theorem for fuzzy metric spaces. Bull. Calcutta Math. Soc. 94 (2002), 453–458. MR 1947762
[7] L. A. Zadeh: Fuzzy sets. Inform and Control 8 (1965), 338–353. MR 0219427 | Zbl 0139.24606
[8] Zi-Ke, Deng: Fuzzy pseudo metric spaces. J. Math. Anal. Appl. 86 (1982), 74–95.
Partner of
EuDML logo